MathSciNet Relay Station
MathSciNet bibliographic data
MR130474 (24 #A335) 35.06 (65.65)
Kreiss, Heniz-Otto Über die Lösung des Cauchyproblems für lineare partielle Differentialgleichungen mit Hilfe von Differenzengleichungen. I. Stabile Systeme von Differenzengleichungen. (German) Acta Math. 101 1959 179–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement